ALLERGAN (COSTA RICA) STYLE 120 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
120-440 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Codes |
Breast Discomfort/Pain (4504); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
01/01/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported "rupture", "pain", "hardness, tenderness", "exchange from textured to smooth" and "foggy memory" - not related to the device confirmed via ultrasound.This record is for the left side.The device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformance's noted.The events of breast pain and visibility/palpability are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture, breast pain, visibility/palpability.